# SDR ASAA0955801

- Difficulty date: May 28, 2009
- Submitted: June 1, 2009
- Operation: Air carrier
- Aircraft: N566AS
- Make and model: Boeing 737890
- Aircraft serial: 35181
- Aircraft time: 9,371 hours, 2,980 cycles
- System (JASC): 3442 · Weather Radar System
- Part: Drive Unit
- Part number: 6225135202
- Part serial: 16G059
- Condition: Failed
- Location: Weather Radar
- Part time: 10,087 hours, 3,128 cycles
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

THE "PWS FAIL" DISPLAYED ON CAPTAIN'S NAVIGATIONAL DISPLAY ON APPROACH.  FOLLOWED FIM 34 43 TASK 815 UNABLE TO DUPLICATE, NO FAULTS.  WXR TEST PASSED REF MM 34 43 00.  FIRST VERIFICATION FLIGHT FAILED.  REPLACED WEATHER RADAR ANT DRIVE UNIT OPS CK GOOD PER MM 34 43 00 710 802 001.  SECOND VERIFICATION FLIGHT SUCCESSFUL, OPS NORMAL.
